# SDR CALA9800446

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN VERTICAL STABILIZER FORWARD LEFT SPAR SUPPORT ANGLE AT APPROXIMATELY 37.5 INCHES AFT OF STA 1089.5 IN TAIL COMPARTMENT ABOVE CATWALK.  REPAIRED ANGLE IAW SRM 55-02, FIGURE 26.
